MAUDE Adverse Event Report: DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE

DEPUY MITEK LLC US MICRO QA+ #4/0 ETH P-3; SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Model Number 212867
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Injury (2348); Not Applicable (3189)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).
 
Event or Problem Description
It was reported by the affiliate via email that when the micro qa+ #4/0 eth p-3 anchor was inserted (during a foot & ankle case), the inserter cut through the sutures and so the anchor had to be left in the bone and another one was used.It was reported it didn¿t cause any harm to the patient, but it added 10 minutes onto the case.The inserter can be returned, but the anchor is in the patient.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary according to the information provided, it was reported that during a foot and ankle procedure, when the anchor was inserted, the inserter cut through the sutures and so the anchor had to be left in the bone.The complaint device remains implanted, therefore unavailable for a physical evaluation.Since the complaint device is still implanted, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device [6l68297] number, and no non-conformance's were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
MICRO QA+ #4/0 ETH P-3
Common Device Name
SOFT-TISSUE ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10814339
Report Number1221934-2020-03393
Device Sequence Number1114049
Product Code HWC
UDI-Device Identifier10886705002542
UDI-Public10886705002542
Combination Product (Y/N)N
PMA/510(K) Number
K024115
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number212867
Device Catalogue Number212867
Device Lot Number6L68297
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer12/10/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date12/14/2020
Patient Sequence Number1